CureZone   Log On   Join
 

Re: Acne from Seriphos/Phosphatidylserine by Moongaze23 ..... Adrenal Fatigue Forum

Date:   9/20/2012 2:46:38 PM ( 9 years ago ago)
Hits:   2,539
URL:   https://www.curezone.com/forums/fm.asp?i=1987719

What is Seriphos? I'm currently on the same boat. I've not had a hormone test to see which hormones are out of balance; but from what I've read could be any of them! What a nightmare. I've never had Acne in all my life (I'm 24) until this year since being diagnosed with late stage adrenal fatigue.

If the problem is hormones I'm not sure how to balance my hormones, I'll need to see a gyno for this.

If the problem is supplements or medication, sometimes this is normal since it is detoxing. However if the condition gets worse you may want to discontinue the product or decrease dose.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.com/forums/fmp.asp?i=1987719